Bounded Turning and Quasiconformal Maps.
Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 233-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1991__111_1_178522,
author = {Jussi V\"ais\"al\"a},
title = {Bounded {Turning} and {Quasiconformal} {Maps.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {233--244},
year = {1991},
volume = {111},
number = {1},
zbl = {0736.30016},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178522/}
}
Jussi Väisälä. Bounded Turning and Quasiconformal Maps.. Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 233-244. http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178522/